# SDR AALA202511263637

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 60,319 hours, 40,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 01198
- Condition: Inoperative
- Location: Zone 600
- Part time: 60,495 hours, 2,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPT BACK T MIA DUE TO ABNORMAL BLEED PRESSURE #2 ENGINE. FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT, NO EMERGENCY DECLARED. MAINTENANCE REPLACED # 2 ENGINE PRV IAWAMM 36-11-52, PRESSURE TRANSDUCER 8HA IAW AMM 36-11-16, BLEED PRESSURE SOLENOID 10HA IAW AMM 36-11-55, HP VALVE IAW AMM 35-11-51.
